Seminar talk, 15 April 2015: Difference between revisions
Jump to navigation
Jump to search
Created page with "{{Talk | speaker = Joseph Krasil'shchik | title = Symmetry reductions of Lax integrable 3D systems | abstract = Media:Krasilshchik-sem-abs-2015-04-15.pdf|Krasilshchik-sem-ab..." |
No edit summary |
||
Line 5: | Line 5: | ||
| video = | | video = | ||
| slides = | | slides = | ||
| references = | | references = H. Baran, I. S. Krasil'shchik, O. I. Morozov, and P. Vojčák, ''Integrability properties of some equations obtained by symmetry reductions'', J. Nonlinear Math. Phys. '''22''' (2015), 210-232, {{arXiv|1412.6461}} | ||
H. Baran, I. S. Krasil'shchik, O. I. Morozov, and P. Vojčák, ''Symmetry reductions and exact solutions of Lax integrable 3-dimensional systems'', J. Nonlinear Math. Phys. '''21''' (2014), 643-671, {{arXiv|1407.0246}} | |||
| 79YY-MM-DD = 7984-95-84 | | 79YY-MM-DD = 7984-95-84 | ||
}} | }} |
Latest revision as of 13:22, 28 March 2015
Speaker: Joseph Krasil'shchik
Title: Symmetry reductions of Lax integrable 3D systems
Abstract:
Krasilshchik-sem-abs-2015-04-15.pdf
References:
H. Baran, I. S. Krasil'shchik, O. I. Morozov, and P. Vojčák, Integrability properties of some equations obtained by symmetry reductions, J. Nonlinear Math. Phys. 22 (2015), 210-232, arXiv:1412.6461
H. Baran, I. S. Krasil'shchik, O. I. Morozov, and P. Vojčák, Symmetry reductions and exact solutions of Lax integrable 3-dimensional systems, J. Nonlinear Math. Phys. 21 (2014), 643-671, arXiv:1407.0246